MathSciNet Relay Station
MathSciNet bibliographic data
MR2719277 76B03 (70E99)
Houot, Jean Gabriel; San Martin, Jorge; Tucsnak, Marius Existence of solutions for the equations modeling the motion of rigid bodies in an ideal fluid. J. Funct. Anal. 259 (2010), no. 11, 2856–2885.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement